T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Uniqueness of Bounded Variation Solutions for Measure Functional Differential Equations with Infinite Delay

( Volume 7 Issue 7,July 2020 ) OPEN ACCESS
Author(s):

Baolin Li, Yinxing Yang

Keywords:

measure functional differential equations with infinite delay; Henstock-Kurzweil integral; bounded variation solution; uniqueness.

Abstract:

By using Henstock-Kurzweil integral, the uniqueness theorems of bounded variation solutions for measure functional differential equations with infinite delay are established. This result generalizes theorem concerning uniqueness in Lebesgue integral setting to a Henstock -Kurzweil integral setting.

DOI DOI :

https://dx.doi.org/10.31873/IJEAS.7.07.03

Paper Statistics:

Total View : 11 | Downloads : 2 | Page No: 26-29 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.